# SDR TRAX200800393

- Difficulty date: March 9, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 7,706 hours, 5,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 2 MOST AFT CEILING EMERGENCY LIGHTS INOP.
